Medical Questions? Ask a Doctor Online!
Is there any redness or local raise of temperature ? Any calf pain or tenderness?
Are you on any medications ? Does the pain increase after walking ? Do you smoke or drink alcohol? Any medical conditions like diabetes or hypertension ?
Any recent travel ?
no diabetes, yes hypertention 145/86, 80 lbs overweight, tylonal (2 per day), one pepcid only. don't smoke, yes drink not more than 7 drinks per week, the only redness is some veins (spider and large varicose vein) no recent travel, no pain when walking
Is there any fever? Any discoloration at the ankles ?
Does it improve when you keep your legs up?
no fever, no discoloration in my ankles, it use to help to put them up but now it wakes me in the middle of the night with aching. If I take tylonal it seems to aleviate it
This could be due to the varicose veins you have, which causes pooling of the UN-oxygenated blood in the veins and hence this pain.Another cause could be narrowing of the arteries , but in this pain would increase while walking.Blood clot could be another diagnosis , usually associated with redness,swelling, pain in the calf region and difficulty walking.Dehydration can also cause such aches and so does salt imbalance.Infection of the leg called as cellulitis also cause leg pain but associated with fever, redness and swelling.
I'm from maine but am spending 3 months in Florida. I am exercising much more down here than I do at home. I'm wondering if this is dehydration??? I am usually very healthy otherwise not much to complain about except an old back injury when it rains. My stomach has also been queezy for about a week could this be related?
You should drink lot of water and fluids to start with.Have lot of rehydration fluids.Excess exercises can also cause muscle ache.You can relax a bit, keep your legs up and hydrate yourself.Stomach problem rarely causes leg pain.
thank you I will try rehydration, least dramatic, before I decided if there is something worse going on.
Hold on the drinks till you improve as it adds to the dehydration.
no problem I quit drinking a week ago because of my stomach